Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Why nerve pain and hip-knee pain? Use pain killers?

Namaskhar Sir, I am Pranab Nayak ,native from Bhardak but from couple of year I am staying in Bangalore and working in IT company .I suffering for nerve pain form four months .I feeling pain in my left site hip knee and foot also right side knee .Here in Bangalore I had gone physical physiotherapy but there is no any improvement .Without pain killer medicine I am not able move . My family suggest to come Bhadrak for treatment .Could please help me on this to ,so I can reach you for this treatment .
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Physical Therapist or Physiotherapist 's  Response
Can you please let me know few things:
1) whether you feel any kind of pain on your lower back or any pain while bending forward?
2) while sitting in your office , is there a gap between your chair's back rest and your back?
3)Also let me know that whether you keep a fluffy wallet in your back pocket.( this might seem an odd question but it is highly relevant.)
Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor